Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24370, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/24370

The compactificability classes: The behavior at infinity

Department of Mathematics, Faculty of Electrical Engineering and Communication, University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 15 October 2004; Revised 18 November 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Maria Kovár, “The compactificability classes: The behavior at infinity,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 24370, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/24370.